Search Site

Numark Paracetamol 500mg 16 Pack Tablets - Headaches & Migraines Medication

Numark Paracetamol 500mg 16 Pack Tablets - Headaches & Migraines Medication

Availability: In stock

Regular Price: £0.99

Special Price £0.89

    182 Customers have purchased this product
For delivery on Tuesday 23rd of October 2018, order this item in the next and select next day service at checkout.
Paracetamol can be used to relieve mild to moderate pain associated with conditions such as headaches, migraine, toothache and teething.
Product Description How to Take Ingredients Warnings

Feefo Reviews - Average 100% (1 reviews)

Date Score Customer Comment Our Response
03-Apr-2015 Service:

Product:

Delivery is very fast. You never know when you'll be ill so having fast service is great. I ordered Royal Mail special delivery and got the delivery the next day before 1pm.
Read more reviews on Feefo
Feefo reviews : Average 100% (1 reviews)